Turkish Journal of Mathematics
Global existence, decay and blow up solutions for coupled nonlinear wave equations with damping and source terms
We study the initial-boundary value problem for a system of nonlinear wave equations with nonlinear damping and source terms, in a bounded domain. The decay estimates of the energy function are established by using Nakao's inequality. The nonexistence of global solutions is discussed under some conditions on the given parameters.
Decay rate, blow up, initial boundary value problem, nonlinear wave equations
PİŞKİN, ERHAN and POLAT, NECAT
"Global existence, decay and blow up solutions for coupled nonlinear wave equations with damping and source terms,"
Turkish Journal of Mathematics: Vol. 37:
4, Article 10.
Available at: https://journals.tubitak.gov.tr/math/vol37/iss4/10